# SDR AALA202304186233

- Difficulty date: February 9, 2022
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 34,174 hours, 13,965 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACKED VAPOR BARRIER IN RH WHEEL WELL, ACCOMPLISHED TEMPORARY SPEED TAPE REPAIR IAW AARD 57-10-10-9 WITH 600 FC REPETITIVE INSPECTION. **SUPPLEMENTAL REPORT FOR AALA202202106233: REMOVED REPAIR AND INSTALLED PERMANENT REPAIR PATCH PER AARD 57-10-10-9.** (CLOSED)
